# SDR DL757010183

- Difficulty date: January 21, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 19,732 hours, 9,305 cycles
- Engine time: 27,954 hours, 13,618 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN CRACKED AT TORQUE BOX FWD I/B ACCESS CUTOUT FWD UPPER CORNER.  REPAIRED PER SRM 54-51-01-2-2.
